# SDR MALA020426

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Failed
- Location: Nr 2 Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON 3238, THE RT GEN LIGHT CAME ON FOLLOWED QRH GEN RESET APPROXIMATLEY 5 MINUTES RT GEN LIGHT COMES ON,  FOLLOWED QRH GEN WOULD NOT RESET. AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED RT DC GEN AND RT GCU.ALL CHECKS GOOD AT THIS TIME.
